Florida, 2015Flood in Florida, August 30, 2015
August 30, 2015 · NWS MFL · 1 event in 1 county or zone
Deep tropical moisture associated with the remnants of Tropical Storm Erika moved across South Florida, leading to widespread showers and a few storms. Minor flooding was reported in associated with this activity.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Deep tropical moisture associated with the remnants of Tropical Storm Erika moved across South Florida, leading to widespread showers and a few storms. Minor flooding was reported in associated with this activity.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Aug 30, 1:25 AM EST, 1 hour 18 minutes earlier.
Area forecast discussion, Aug 30, 1:25 AM EST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
225 AM EDT SUN AUG 30 2015
.AVIATION...
REMNANTS FROM TROPICAL STORM ERIKA ARE BRINGING SHOWERS AND
THUNDERSTORMS TO SOUTH FLORIDA UNDER A BREEZY EAST WIND. SOME OF
THE THUNDERSTORMS WILL HAVE EXCESSIVE LIGHTNING ASSOCIATED WITH
THEM. THESE CONDITIONS WILL PERSIST INTO THIS EVENING. HAVE VCTS
AND TEMPO TSRA IN THE TAFS, AS WELL AS PROB30 GROUPS FROM LATER IN
THE PERIOD. VFR CONDITIONS THROUGH THE TAF PERIOD, WITH THE
EXCEPTION OF IFR UNDER SHOWERS AND THUNDERSTORMS.
&&
PREV DISCUSSION... /ISSUED 437 PM EDT SAT AUG 29 2015/
.FLOOD WATCH FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT..
.SOME STORMS COULD BE STRONG WITH GUSTY WINDS THROUGH MONDAY...
SHORT TERM...
THE REMNANTS OF ERIKA EXTENDING FROM CUBA TO THE CENTRAL BAHAMA
ISLANDS WILL CONTINUE TO MOVE NORTHWEST TOWARDS SOUTH FLORIDA
TONIGHT AND THROUGH SOUTH FLORIDA ON SUNDAY AND SUNDAY NIGHT. THIS
WILL BRING IN VERY DEEP MOISTURE TO SOUTH FLORIDA LATE TONIGHT
THROUGH SUNDAY NIGHT. THEREFORE...THE POPS WILL CONTINUE TO REMAIN
IN THE LIKELY TO CATEGORICAL RANGE OVER SOUTH FLORIDA.
THE REMNANTS OF ERIKA WILL MOVE INTO THE EASTERN GULF OF MEXICO ON
MONDAY. THIS WILL KEEP THE WIND DIRECTION OVER SOUTH FLORIDA IN A
SOUTHERLY DIRECTION ALONG WITH THE DEEP TROPICAL MOISTURE.
THEREFORE...THE POPS WILL CONTINUE TO REMAIN THE LIKELY CATEGORY
FOR MONDAY OVER SOUTH FLORIDA.
SOME OF THE THUNDERSTORMS LATE TONIGHT THROUGH MONDAY WILL BE
CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING
STRIKES...AND HEAVY RAINFALL OVER SOUTH FLORIDA. THEREFORE...GUSTY
WINDS AND HEAVY RAINFALL WORDING HAVE BEEN ADDED FOR LATE TONIGHT
THROUGH MONDAY IN THE ZONES. A FLOOD WATCH WILL BE ISSUED FOR
SOUTH FL. MORE DETAILS WILL BE DISCUSSED IN THE HYDRO SECTION
BELOW.
LONG TERM...
HIGH PRESSURE WILL START TO BUILD INTO SOUTH FLORIDA FOR THE
MIDDLE TO END OF NEXT WEEK. THIS WILL ALLOW FOR EASTERLY WIND FLOW
TO SET UP OVER SOUTH FLORIDA AND BRING IN SOME DRIER AIR TO THE
AREA. THEREFORE...THE WEATHER WILL RETURN TO MORE LATE TIME SUMMER
PATTERN WITH SCATTERED SHOWERS AND THUNDERSTORMS EXCEPT NUMEROUS
COVERAGE OVER THE WESTERN AREAS OF SOUTH FLORIDA.
MARINE...
THE WINDS WILL BE INCREASING TO 20 TO 25 KNOTS OVER THE ATLANTIC
AND BISCAYNE BAY WATERS LATE TONIGHT TONIGHT INTO SUNDAY...AND 15
TO 20 KNOTS OVER THE GULF AND LAKE OKEECHOBEE WATERS. THIS WILL
ALLOW FOR THE SEAS TO BUILD TO 6 FEET IN THE ATLANTIC WATERS AND
KEEP THE SEAS BELOW 6 FEET IN THE GULF WATERS. THEREFORE...AN SCA
WILL BE PUT UP FOR THE ATLANTIC AND BISCAYNE BAY WATERS FOR
TONIGHT INTO SUNDAY AND A SCEC FOR THE GULF AND LAKE OKEECHOBEE
WATERS.
HYDROLOGY...
2 TO 4 INCHES OF RAINFALL IS FORECAST ACROSS SOUTH FLORIDA
THROUGH MONDAY NIGHT WITH LOCALLY MUCH HIGHER AMOUNTS POSSIBLE WHERE
THUNDERSTORMS TRAIN. THEREFORE...A FLOOD WATCH WILL BE ISSUED FOR
ALL OF SOUTH FLORIDA FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 88 79 89 78 / 90 70 60 40
FORT LAUDERDALE 88 79 89 79 / 90 70 60 40
MIAMI 88 79 89 79 / 90 70 60 40
NAPLES 88 77 89 76 / 80 70 80 60
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH MONDAY MORNING FOR FLZ063-066>075-168-
172>174.
HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR FLZ168-172-173.
AM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR AMZ630-650-
651-670-671.
GM...NONE.
&&
SHORT TERM...54/BNB
LONG TERM....54/BNB
AVIATION...13/SIHazardous weather outlook, Aug 29, 8:39 PM EST, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
939 PM EDT SAT AUG 29 2015
AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
301345-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
939 PM EDT SAT AUG 29 2015
...FLOOD WATCH LATE TONIGHT AND SUNDAY...
...HIGH RISK FOR RIP CURRENTS ATLANTIC BEACHES THROUGH SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...TONIGHT
FLOODING: DUE TO THE POTENTIAL OF SHOWERS AND THUNDERSTORMS
PRODUCING VERY HEAVY RAINFALL. A FLOOD WATCH IS IN EFFECT FOR
LATE TONIGHT FOR SOUTH FLORIDA.
THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST
OVERNIGHT. IN ADDITION TO HEAVY RAINFALL...DANGEROUS LIGHTNING
STRONG WIND GUSTS TO 50 MPH MAY ACCOMPANY THE STRONGEST
THUNDERSTORMS.
WIND: GUSTS TO AROUND 50 MPH MAY ACCOMPANY THE STRONGEST BANDS OF
SHOWERS AND THUNDERSTORMS MOVING FROM SOUTHEAST TO NORTHWEST
ACROSS SOUTH FLORIDA AND SURROUNDING WATERS. A SMALL CRAFT
ADVISORY IS IN EFFECT FOR ATLANTIC WATERS.
RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE
ATLANTIC BEACHES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A FLOOD WATCH IS IN EFFECT SUNDAY. THERE IS THE POTENTIAL FOR
HEAVY RAINFALL LEADING TO FLOODING, AS WELL AS GUSTY WINDS SUNDAY
AND MONDAY ACROSS SOUTH FLORIDA. THE HEAVY RAIN AND FLOOD RISK
LOOKS TO BE ACROSS ALL OF SOUTH FLORIDA ON SUNDAY WITH THE GREATER
RISK OF FLOODING SHIFTING TO THE GULF COAST ON MONDAY.
HIGH ASTRONOMICAL TIDES THROUGH MONDAY MAY LEAD TO MINOR TIDAL
FLOODING IN TYPICALLY VULNERABLE ARES ALONG THE ATLANTIC AND GULF
COASTS.
A HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG THE ATLANTIC BEACHES
ON SUNDAY. MARINE CONDITIONS WILL BE HAZARDOUS OVER ATLANTIC
WATERS...WHERE A SMALL CRAFT ADVISORY IS IN EFFECT.
MORE TYPICAL SUMMER THUNDERSTORMS WILL RETURN TO THE REGION FOR
THE MIDDLE TO LATTER PART OF NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
KONARIK
In the hours before
Special weather statement, Aug 30, 12:21 AM EST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
121 AM EDT SUN AUG 30 2015
FLZ073-075-173-174-300600-
FAR SOUTH MIAMI-DADE COUNTY FL-MAINLAND MONROE FL-
COASTAL MIAMI DADE COUNTY FL-INLAND MIAMI-DADE COUNTY FL-
121 AM EDT SUN AUG 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR SOUTHWESTERN MIAMI-DADE AND SOUTHEASTERN MAINLAND MONROE COUNTIES
UNTIL 200 AM EDT...
* AT 121 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER JEWFISH CREEK BRIDGE...MOVING NORTHWEST AT 35 MPH.
* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
THE REDLAND...ROYAL PALM RANGER...PA-HAY-OKEE OVERLOOK AND
EVERGLADES NATIONAL PARK.
LAT...LON 2520 8060 2520 8064 2539 8088 2560 8069
2533 8036 2526 8042 2526 8043 2524 8043
2525 8046 2520 8050 2521 8054 2520 8054
2521 8057 2523 8052 2524 8054 2523 8054
2524 8055 2524 8057 2518 8061
TIME...MOT...LOC 0521Z 129DEG 29KT 2521 8041
SISpecial weather statement, Aug 30, 12:43 AM EST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
143 AM EDT SUN AUG 30 2015
FLZ073-074-173-174-300630-
FAR SOUTH MIAMI-DADE COUNTY FL-COASTAL MIAMI DADE COUNTY FL-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE COUNTY FL-
143 AM EDT SUN AUG 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR CENTRAL MIAMI-DADE COUNTY UNTIL 230 AM EDT...
* AT 143 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER HOMESTEAD BAYFRONT PARK...OR OVER TURKEY POINT...MOVING
NORTHWEST AT 20 MPH.
* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
HOMESTEAD...HOMESTEAD MIAMI SPEEDWAY...THE REDLAND...HOMESTEAD
GENERAL AIRPORT...BLACK POINT...FLORIDA CITY...RICHMOND WEST...
GOULDS...WEST PERRINE...HOMESTEAD BASE...LEISURE CITY...ZOO
MIAMI...PRINCETON...CUTLER BAY...COUNTRY WALK...NARANJA...THE
HAMMOCKS...EVERGLADES NATIONAL PARK...SOUTH MIAMI HEIGHTS AND
INLIKITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2541 8020 2534 8026 2537 8031 2532 8038
2550 8068 2571 8054 2557 8030 2550 8034
2539 8033 2538 8031 2541 8030 2539 8030
2540 8024 2540 8022 2550 8019 2550 8018
TIME...MOT...LOC 0543Z 122DEG 19KT 2542 8032
SISpecial weather statement, Aug 30, 1:28 AM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
228 AM EDT SUN AUG 30 2015
FLZ071>074-300715-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE COUNTY FL-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
228 AM EDT SUN AUG 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR SOUTHWESTERN
BROWARD AND NORTHERN MIAMI-DADE COUNTIES UNTIL 315 AM EDT...
* AT 227 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR DORAL...OR 8 MILES WEST OF HIALEAH...MOVING NORTHWEST AT 25
MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...MIRAMAR...KENDALL...DORAL...MIAMI LAKES...HIALEAH
GARDENS...MIAMI SPRINGS...SWEETWATER...WEST MIAMI...MEDLEY...
KENDALE LAKES...INTERSECTION KROME AND U.S. 27...SUNSET...
PENNSUCO...MIAMI INTERNATIONAL AIRPORT...UNIVERSITY PARK...
FOUNTAINBLEAU...MICCOSUKEE RESORT AND TAMIAMI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2582 8024 2568 8038 2591 8082 2613 8064
TIME...MOT...LOC 0627Z 125DEG 20KT 2582 8042
SI
Special weather statement, Aug 30, 1:30 AM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
230 AM EDT SUN AUG 30 2015
FLZ067-071>074-172-173-300715-
COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-
DADE COUNTY FL-INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
230 AM EDT SUN AUG 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR CENTRAL BROWARD...SOUTHERN PALM BEACH AND NORTHEASTERN MIAMI-DADE
COUNTIES UNTIL 315 AM EDT...
* AT 230 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER CHAMBERS ESTATES...OR NEAR DAVIE...MOVING NORTHWEST AT 25 MPH.
* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
FORT LAUDERDALE...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...DAVIE...
PLANTATION...SUNRISE...TAMARAC...MIAMI GARDENS...HALLANDALE...
LAUDERHILL...WESTON...NORTH MIAMI...NORTH MIAMI BEACH...AVENTURA...
LAUDERDALE LAKES...DANIA BEACH...COOPER CITY...SUNNY ISLES BEACH
AND OPA-LOCKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2610 8012 2609 8012 2609 8011 2595 8012
2594 8013 2593 8013 2587 8019 2613 8065
2635 8048 2611 8011 2610 8010
TIME...MOT...LOC 0630Z 124DEG 23KT 2603 8023
SISpecial weather statement, Aug 30, 2:30 AM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
330 AM EDT SUN AUG 30 2015
FLZ063-066>068-070>074-168-172-173-300830-
COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-
DADE COUNTY FL-INLAND BROWARD COUNTY FL-INLAND COLLIER COUNTY FL-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-GLADES FL-
INLAND PALM BEACH COUNTY FL-HENDRY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
330 AM EDT SUN AUG 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR BROWARD...PALM BEACH...EAST CENTRAL
COLLIER...NORTHEASTERN MIAMI-DADE...SOUTH CENTRAL GLADES AND EASTERN
HENDRY COUNTIES UNTIL 430 AM EDT...
* AT 330 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LOXAHATCHEE NWR TO 9
MILES NORTHEAST OF FORTYMILE BEND...AND MOVING NORTH AT 65 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...FORT LAUDERDALE...PEMBROKE PINES...HOLLYWOOD...
MIRAMAR...CORAL SPRINGS...WEST PALM BEACH...POMPANO BEACH...
DAVIE...MIAMI BEACH...PLANTATION...SUNRISE...BOCA RATON...DEERFIELD
BEACH...BOYNTON BEACH...DELRAY BEACH...TAMARAC...WELLINGTON AND
JUPITER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.
&&
LAT...LON 2659 8005 2660 8004 2581 8012 2577 8013
2582 8018 2567 8015 2567 8016 2573 8021
2574 8022 2551 8033 2539 8024 2665 8131
2701 8103 2689 8111 2669 8074 2696 8061
2695 8007
TIME...MOT...LOC 0730Z 160DEG 56KT 2654 8019 2584 8071
SIFlood, Miami-Dade
- When
- August 30, 2:43 AM EST
- Where
- Miami-Dade County, 1.32 mi SSW of Lemon City to 1.18 mi SSW of Lemon City
- Cause
- Heavy Rain / Tropical System
- Reported by
- NWS Employee
- Coordinates
- 25.804, -80.191
Off-duty NWS employee reported several impassable streets due to flooding in the Wynwood area of Miami from remnant low pressure of Tropical Storm Erika.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Heavy Rain in Missouri, August 30, 2015$300,000 · 8 events
- Damaging Winds and Heavy Rain in Arizona, August 30, 2015$61,000 · 65 kt wind · 6 events
- Damaging Winds in Arkansas, August 30 to 31, 2015$53,000 · 52 kt wind · 3 events
- Damaging Winds in Georgia, August 30, 2015$27,000 · 55 kt wind · 3 events
- Lightning Strike in Texas, August 30, 20151 injured · 1 event
- Flooding and Damaging Wind in Florida, August 30, 2015$3,000 · 7 events
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, August 30, 20155 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, August 30, 20155 events
- Damaging Winds in Montana, August 30, 201561 kt wind · 3 events
- High Surf in American Samoa, August 30 to 31, 20152 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, August 30, 20152 events
- Marine Thunderstorm Wind in South Atlantic Coastal Waters, August 30, 20151 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 596775.